MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PAT CLAMP BUT HOLDER; PATELLA HANDLE/CLAMPS

DEPUY IRELAND - 9616671 ATTUNE PAT CLAMP BUT HOLDER; PATELLA HANDLE/CLAMPS
Model Number 2545-05-552
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the holder is worn and needs replacing.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
ATTUNE PAT CLAMP BUT HOLDER
Common Device Name
PATELLA HANDLE/CLAMPS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12474139
Report Number1818910-2021-20121
Device Sequence Number3602778
Product Code HWN
UDI-Device Identifier10603295477198
UDI-Public10603295477198
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-05-552
Device Catalogue Number254505552
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1